Metrics

From
On Some Properties of Coprime Labelled Graphs by M. A. Rajan, Kinkar Ch. Das, V. Lokesha and I. Naci Cangül Turkish Journal of Analysis and Number Theory. 2019, 7(3), 77-84 doi:10.12691/tjant-7-3-4
Views
2911
Html 2630
Abstract 281
07 June 2019 (publication date) through 19 April 2021 *
11.82 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1217
PDF344
Epub398
XML314
PPT0
Figures86
Tables75
Export: 1082
RIS292
BibTex461
Endnote329
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com